MAUDE Adverse Event Report: CARDINAL HEALTH KANG Y-SITE EXT SET ENFIT; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH KANG Y-SITE EXT SET ENFIT; PUMP, INFUSION, ENTERAL
Model Number 8884705008E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the y-site connector with enfit connection for the g/j tube broke.The enfit connector fell out of the y-site.The connector is supposed to be secured in place with glue from manufacturer.The patient receives total enteral nutrition (ten) overnight with insulin coverage prior.The insulin coverage administered per order and the ten started and later it was observed that the ten was leaking from the y-site.The patient with symptomatic hypoglycemia to 30's (diaphoretic).D50 was administered and the y-site replaced, and ten restarted.The provider was made aware.The blood glucose recovered; no further intervention was required.Per additional information received on (b)(6) 2024 the patient¿s 30¿s blood glucose level and subsequent treatment of administering the d50 was a result of the leaking/disconnected enfit connector.The patient is diabetic.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One product sample was provided by the customer.By examining the product, a disassembly was detected in connector y port.The root cause determined that the issue was related to manufacturing equipment; specifically, the lack of solvent from the dispenser.Equipment maintenance has been added to the work instructions.

Brand Name
KANG Y-SITE EXT SET ENFIT
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19454706
Report Number9612030-2024-00076
Device Sequence Number17914623
Product Code LZH
UDI-Device Identifier30884521657612
UDI-Public30884521657612
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8884705008E
Device Catalogue Number8884705008E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown